Alert archive / Ohio / Tornado Warnings in 2018

Tornado Warning 11, NWS Wilmington, OH

May 15, 2018Fairfield County, Franklin County, Ohio

NWS Wilmington, OH issued this tornado warning at May 15, 2018, 6:00 PM EDT for Fairfield County, Franklin County, Ohio. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 6:00 PM EDT (22:00 UTC)
Expired
May 15, 2018, 6:30 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fairfield County, OH, Franklin County, OH

The radar

The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:15 PM EDTTSTM WND DMG5 Se Downtown Columbus, OHTREE BRANCHES DOWN. TIME ESTIMATED VIA RADAR.
May 15, 6:20 PM EDTHAIL 0.885 Se Downtown Columbus, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-281 J/kg
Mixed-layer LCL
1914 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

194 
WFUS51 KILN 152200
TORILN
OHC045-049-152230-
/O.NEW.KILN.TO.W.0011.180515T2200Z-180515T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
600 PM EDT TUE MAY 15 2018

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Central Franklin County in central Ohio...
  Northwestern Fairfield County in central Ohio...

* Until 630 PM EDT.
    
* At 559 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Ohio State University, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna,
  Hilliard, Pickerington, Bexley, Canal Winchester, Groveport, Ohio
  State University, Whitehall, Grandview Heights, Obetz, Lithopolis,
  Urbancrest, Valleyview, Marble Cliff, Brice and Port Columbus
  Airport.

This includes the following Interstates...
 I-70 in Ohio between mile markers 91 and 112.
 I-71 in Ohio between mile markers 102 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
      3993 8319 4006 8310 4003 8277
TIME...MOT...LOC 2159Z 280DEG 32KT 3997 8306 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KC
3 follow-up statements
011 
WWUS51 KILN 152207
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
607 PM EDT TUE MAY 15 2018

OHC045-049-152230-
/O.CON.KILN.TO.W.0011.000000T0000Z-180515T2230Z/
Franklin OH-Fairfield OH-
607 PM EDT TUE MAY 15 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES...
    
At 607 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bexley, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna,
Pickerington, Bexley, Canal Winchester, Groveport, Ohio State
University, Whitehall, Grandview Heights, Obetz, Lithopolis,
Urbancrest, Valleyview, Marble Cliff, Brice, Port Columbus Airport
and Blacklick Estates.

This includes the following Interstates...
 I-70 in Ohio between mile markers 96 and 112.
 I-71 in Ohio between mile markers 102 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
      3991 8312 4005 8302 4002 8277
TIME...MOT...LOC 2207Z 280DEG 32KT 3996 8296 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KC
287 
WWUS51 KILN 152215
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
615 PM EDT TUE MAY 15 2018

OHC045-049-152230-
/O.CON.KILN.TO.W.0011.000000T0000Z-180515T2230Z/
Franklin OH-Fairfield OH-
615 PM EDT TUE MAY 15 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES...
    
At 615 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bexley, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus, Reynoldsburg, Grove City, Gahanna, Pickerington, Bexley,
Canal Winchester, Groveport, Whitehall, Obetz, Lithopolis, Brice,
Port Columbus Airport and Blacklick Estates.

This includes the following Interstates...
 I-70 in Ohio between mile markers 98 and 112.
 I-71 in Ohio between mile markers 102 and 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
      3990 8307 4001 8300 3999 8277
TIME...MOT...LOC 2215Z 288DEG 26KT 3994 8294 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KC
418 
WWUS51 KILN 152221
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
621 PM EDT TUE MAY 15 2018

OHC045-049-152231-
/O.EXP.KILN.TO.W.0011.000000T0000Z-180515T2230Z/
Franklin OH-Fairfield OH-
621 PM EDT TUE MAY 15 2018

...THE TORNADO WARNING FOR SOUTHEASTERN FRANKLIN AND NORTHWESTERN
FAIRFIELD COUNTIES WILL EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3998 8277 3997 8278 3994 8278 3982 8280
      3990 8307 4001 8300 3999 8277
TIME...MOT...LOC 2221Z 280DEG 32KT 3993 8288 

$$

KC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 15, 3:12 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 15, 3:12 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
312 PM EDT Tue May 15 2018

.SYNOPSIS...
A cold front pushing through an unstable airmass will provide
the focus for thunderstorm development tonight. The chance for
showers and thunderstorms will continue on Wednesday near
another boundary positioned close to the Ohio River. Unsettled
weather is forecast to linger into the weekend in a persistently
warm and unstable pattern, aided by a trough in the upper
atmosphere.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Convection has developed along a weak cold front extending
across Northwest Ohio from weak low pressure over Lake Erie.
Storms exhibiting a strengthening trend are being interrogated
on radar for possible statements and warnings, though rather
weak shear and moderate CAPE suggest pulse storms that may not
reach severe limits in most cases.

Thunderstorms initially affecting locations along and north of
I-70 will continue to develop into the early evening as the
boundary sags southeast, bringing precip chances to the entire
area. A weakening trend and diminishing coverage will be
observed by late evening with loss of daytime heating, and with
the boundary weakening as it progresses southeast. However,
thunderstorms will continue to be possible during the overnight
hours when another boundary to the south is forecast to lift to
the Ohio River. Lows will remain above normal, with 6 am
readings ranging from the upper 50s north up to the mid 60s
south.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Boundary positioned near the Ohio River is forecast to sag very
slowly south during Wednesday and Wednesday night. This will
allow a chance of showers and thunderstorms to continue,
especially along and south of the river in a persistently
unstable airmass near the boundary. Locations to the north
should see less precip being farther from the bulk of moisture,
instability and forcing, and closer to drier air and subsidence
associated with high pressure over the Great Lakes. Weakly
sheared environment should prevent widespread strong storms.

Weak cold advection will cause temperatures to be closer to
normal, with highs reaching the upper 70s to around 80.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Weak upper trough will slowly lift up the Ohio Valley through the
end of the week. Surface reflection will pass south and east of the
forecast area. However, showers and possibly some diurnal
thunderstorms will occur with the greater chances closer to the
surface feature.

Northern stream short wave crossing the Great Lakes will quickly
follow this system. This will push a cold front across the area
Sunday into Sunday night, but this boundary will slow as it gets
near or just south of the Ohio River. Showers and thunderstorms will
be possible along and ahead of the boundary. High pressure passing
north of the area will bring some drying by Tuesday.

Near normal temperatures on Thursday and Friday will warm over the
weekend. Readings will drop back slightly after the cold frontal
passage early next week.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
There will be VFR conditions to start the TAF period under a
humid and unstable airmass. However, thunderstorms may develop
near a southward moving boundary and move to TAF sites by this
evening. This may bring temporary MVFR visibilities to northern
TAF sites.

A lull in convection is expected during the overnight hours with
loss of daytime heating, though showers may linger in the
vicinity as the boundary lifts back north of the Ohio River
toward TAF sites. Later tonight, models indicate MVFR ceilings
forming in nearly saturated air, so kept them in the forecast.
Rather slow improvement to VFR is forecast for Thursday while
winds transition to northeast.

OUTLOOK...Chances for thunderstorms will exist at times through
Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...
AVIATION...Coniglio
Hazardous weather outlook, May 15, 12:17 PM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1217 PM EDT Tue May 15 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-161630-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1217 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

A few thunderstorms may become strong to severe this afternoon and
this evening. Damaging winds and large hail would be the primary
severe weather threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 15, 5:12 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
512 PM EDT TUE MAY 15 2018

OHZ051-053-062-152145-
Clark OH-Greene OH-Miami OH-
512 PM EDT TUE MAY 15 2018

...A STRONG THUNDERSTORM WILL AFFECT CLARK...NORTHEASTERN GREENE AND
SOUTHEASTERN MIAMI COUNTIES UNTIL 545 PM EDT...

At 512 PM EDT, radar indicated a strong thunderstorm over New
Carlisle, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Springfield, Huber Heights, Tipp City, New Carlisle, Yellow Springs,
Northridge, Enon, Brown, Harmony, North Hampton, Tremont City,
Donnelsville, Clifton, Green Meadows, Ginghamsburg, Hustead, State
Route 41 at State Route 235, Grayson, Dialton and Medway.

This includes the following Interstates...
 I-70 in Ohio between mile markers 43 and 65.
 I-75 in Ohio between mile markers 66 and 67.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4005 8404 4004 8403 4004 8395 3997 8360
      3976 8377 3987 8405 3988 8405 3988 8408
      3991 8417 3992 8416 3992 8419 3993 8421
      4006 8408
TIME...MOT...LOC 2112Z 286DEG 26KT 3994 8400

KC
Special weather statement, May 15, 5:13 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
513 PM EDT TUE MAY 15 2018

OHZ045-052>054-152145-
Champaign OH-Madison OH-Union OH-Clark OH-
513 PM EDT TUE MAY 15 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN AND
NORTHEASTERN CLARK COUNTIES IN WEST CENTRAL OHIO...NORTHEASTERN
MADISON AND SOUTH CENTRAL UNION COUNTIES IN CENTRAL OHIO UNTIL 545 PM
EDT...

At 513 PM EDT, radar indicated a strong thunderstorm over
Mechanicsburg, moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Plain City, West Jefferson, Mechanicsburg, Choctaw Lake, Lafayette,
Mutual, Cable, Interstate 70 at US Route 42, Amity, State Route 29 at
State Route 38, Rosedale, State Route 4 at State Route 161, Resaca,
Chuckery and Plumwood.

This includes I-70 in Ohio between mile markers 75 and 83.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4010 8321 4007 8321 4005 8322 4005 8325
      4003 8326 4002 8325 3989 8336 4006 8370
      4018 8363
TIME...MOT...LOC 2113Z 298DEG 22KT 4007 8360

Novak
Local storm report, May 15, 5:14 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             5 ESE URBANA            40.08N 83.67W
05/15/2018  E0.88 INCH       CHAMPAIGN          OH   TRAINED SPOTTER

&&

KK
Special weather statement, May 15, 5:49 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
549 PM EDT TUE MAY 15 2018

OHZ053-054-062-152215-
Madison OH-Clark OH-Greene OH-
549 PM EDT TUE MAY 15 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARK...
NORTHEASTERN GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL 615 PM
EDT...

At 549 PM EDT, radar indicated a strong thunderstorm near South
Charleston, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Springfield, London, South Charleston, Lisbon, South Solon, Midway,
Newport, Pitchin, Plattsburg and Selma.

This includes the following Interstates...
 I-70 in Ohio between mile markers 56 and 60.
 I-71 in Ohio near mile marker 76.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3993 8344 3970 8343 3970 8345 3977 8378
      3990 8379
TIME...MOT...LOC 2149Z 273DEG 25KT 3984 8371

Novak
Special weather statement, May 15, 5:50 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EDT TUE MAY 15 2018

OHZ063-064-073-152215-
Ross OH-Fayette OH-Pickaway OH-
550 PM EDT TUE MAY 15 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAYETTE...
SOUTHWESTERN PICKAWAY AND NORTH CENTRAL ROSS COUNTIES UNTIL 615 PM
EDT...

At 550 PM EDT, radar indicated a strong thunderstorm near Washington
Court House, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...

Locations impacted include...
Washington Court House, Williamsport, Bloomingburg, New Holland,
Clarksburg, Deer Creek Lake, Madison Mills, State Route 207 at US
Route 22, Pancoastburg and Plano.

This includes I-71 in Ohio between mile markers 71 and 73.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3954 8356 3969 8352 3965 8305 3945 8315
TIME...MOT...LOC 2150Z 280DEG 32KT 3958 8345

KC
Special weather statement, May 15, 5:58 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
558 PM EDT TUE MAY 15 2018

OHZ054>056-065-152230-
Licking OH-Fairfield OH-Madison OH-Franklin OH-
558 PM EDT TUE MAY 15 2018

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHWESTERN
FAIRFIELD...SOUTHWESTERN LICKING AND EAST CENTRAL MADISON COUNTIES
UNTIL 630 PM EDT...

At 557 PM EDT, radar indicated a strong thunderstorm over Upper
Arlington, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Upper
Arlington, Gahanna, Hilliard, Pickerington, Worthington, Bexley,
London, Jefferson, Pataskala, Canal Winchester, Groveport, West
Jefferson, Minerva Park, Ohio State University and Lake Darby.

This includes the following Interstates...
 I-70 in Ohio between mile markers 79 and 116.
 I-71 in Ohio between mile markers 96 and 118.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3977 8281 3977 8283 3980 8283 3980 8298
      3989 8346 4011 8319 4011 8317 4013 8316
      4006 8265
TIME...MOT...LOC 2157Z 279DEG 32KT 4000 8310

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:50 AM EDTSpecial Weather StatementILNHardin25 min
May 15, 2:59 PM EDTSpecial Weather StatementILNUnion31 min
May 15, 3:15 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union30 min
May 15, 3:39 PM EDTSpecial Weather StatementILNFranklin36 min
May 15, 4:15 PM EDTSpecial Weather StatementILNLicking30 min
May 15, 4:23 PM EDTSpecial Weather StatementILNDarke37 min
May 15, 4:32 PM EDTSpecial Weather StatementILNFairfield13 min
May 15, 4:40 PM EDTSpecial Weather StatementILNMiami35 min
May 15, 4:44 PM EDTSpecial Weather StatementILNFairfield16 min
May 15, 4:50 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami25 min
May 15, 4:55 PM EDTSpecial Weather StatementILNShelby35 min
May 15, 5:01 PM EDTSpecial Weather StatementILNPerry29 min
May 15, 5:09 PM EDTSpecial Weather StatementILNGreene, Montgomery, Warren36 min
May 15, 5:12 PM EDTSpecial Weather StatementILNClark33 min
May 15, 5:13 PM EDTSpecial Weather StatementILNMadison32 min
May 15, 5:37 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery38 min
May 15, 5:49 PM EDTSpecial Weather StatementILNClark26 min
May 15, 5:50 PM EDTSpecial Weather StatementILNFayette, Pickaway25 min
May 15, 5:58 PM EDTSpecial Weather StatementILNFranklin, Madison32 min
May 15, 6:06 PM EDTSpecial Weather StatementILNGreene24 min
May 15, 6:10 PM EDTSpecial Weather StatementILNFayette35 min
May 15, 6:30 PM EDTSpecial Weather StatementILNFairfield45 min
May 15, 6:33 PM EDTSpecial Weather StatementILNPickaway27 min
May 15, 6:46 PM EDTSpecial Weather StatementILNRoss29 min
May 15, 7:00 PM EDTSpecial Weather StatementILNHocking30 min
May 15, 7:31 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Tornado Warnings in Ohio, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.